Sufficient conditions for the differentiability of mappings of locally convex spaces
Matematičeskie zametki, Tome 39 (1986) no. 1, pp. 70-82
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1986_39_1_a6,
author = {S. G. Lobanov},
title = {Sufficient conditions for the differentiability of mappings of locally convex spaces},
journal = {Matemati\v{c}eskie zametki},
pages = {70--82},
year = {1986},
volume = {39},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1986_39_1_a6/}
}
S. G. Lobanov. Sufficient conditions for the differentiability of mappings of locally convex spaces. Matematičeskie zametki, Tome 39 (1986) no. 1, pp. 70-82. http://geodesic.mathdoc.fr/item/MZM_1986_39_1_a6/